Health knowledge made personal
Join this community!
› Share page:

Is Pravastatin (40 mg) making my dad sick?


Posted by Cat

My father was having very strong, negative side affects from Pravastatin Sodium tablets (40 mg) and has chosen to quit taking them. But rather than get better, he has gotten worse. He just stopped taking the medication today. Is this also a side affect of the drug? What can I do to make him feel better, and does he need to go to the hospital? He is having chest pains that jump to and from his back, hot flashes, fatigue, and body aches. If it is any help, the doctor prescribed these to my father, for cholesterol control, because he had a heart attack sometime from 2000 to 2002 (can't remember exactly when) due to cigarettes, which he stopped smoking then, and  to prevent him getting cholesterol-related hardening of the arteries, like his mother (my grandmother) had.
 
Post an answer
Write a comment: